# SDR IPXA2021110375577

- Difficulty date: October 13, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 31,733 hours, 19,557 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 146N102911
- Condition: None
- Location: Sta 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT RH FRAME AT STA 1460 HAS A DENT AT S-26RREPAIRED IAW SRM 53-00-07-2R-5 DETAIL I AND UPS RCD 233530
